# SDR 2002F00860

- Difficulty date: July 24, 2001
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N356QS
- Make and model: Boeing 727-21
- Aircraft serial: 19258
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WING CENTER SECTION STATION BS 870, REAR SPAR LOWER CHORD, EXTERIOR, RBL 42 HAS CORROSION.  (M)
